Invariant Approximation Results via Common Fixed Point Theorems for Generalized Weak Contraction Maps
Savita Rathee,
Anil Kumar and
Kenan Tas
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
A common fixed point theorem for generalized -weak contraction in a metric space is established. As an application, some common fixed point results in normed linear spaces are obtained. We also study some results on best approximation via common fixed point theorems. Our result improves some results from the existing literature. Some illustrative examples to highlight the realized improvements are also furnished.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/752107.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/752107.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:752107
DOI: 10.1155/2014/752107
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().